Ad

Villingur: Klubbmesterskapet 2021

10/9/21 - 10/10/21

RESULT
Time Code Test
C4 Four Gait Combination
C5 Five Gait Combination
Saturday (Oct 9, 2021)
Time Code Test
09:00 Innsjekk ( 60 minutes )
09:30 Dommermøte ( 15 minutes )
09:45 Ryttermøte ( 15 minutes )
10:00 F1 Five Gait
10:30 V1 Four Gait
11:25 V5 Four Gait
11:30 Lunch Break ( 60 minutes )
12:30 T2 Loose Rein Tölt
12:45 T1 Tölt
13:30 T7 Tölt
13:40 Break
14:30 P2 Pace Race 100m (flying start)
P2 Pace Race 100m (flying start)
Sunday (Oct 10, 2021)
Time Code Test
10:00 F1 Five Gait
10:35 V1.ju Four Gait
11:05 V1senior Four Gait
11:35 V5 Four Gait
11:55 Lunch Break ( 60 minutes )
12:55 T2 Loose Rein Tölt
13:20 T1.ju Tölt
13:50 T1.s Tölt
14:20 T7 Tölt

Page generated: 16:48:33 on Jul 2, 2022